# SDR AALA970438

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

MIA - FLT 0998 - TWO HOURS INTO FLIGHT, THE LEFT GENERATOR DRIVE LIGHT FLICKERED SEVERAL TIMES WITH A FLICKERING STATUS MESSAGE FOLLOWED IMMEDIATELY BY THE DRIVE LIGHT STEADY.  LEFT GENERATOR DROPPED OFF-LINE.  REF 24-1 AUTH 2-465DC-B DEF.  LT ENG GEN AS INOP PER MEL SVCD.  BOTH ENG IDG'S AND APU OIL - ENTERED IN MIC SHEET.  T/S AND REPLACED LEFT ENG IDG.  OPS CHECK GOOD UNDER FULL ELECTRICAL LOAD.  NO LEAKS FOUND.  CLEARED MIC SHEET AND REMOVED MEL PLACARD.  (X)
